The p-adic analytic subgroup theorem revisited

Clemens Josef Fuchs, Duc Hiep Pham

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)143-156
JournalP-adic numbers, ultrametric analysis, and applications
Volume7
Issue number2
DOIs
Publication statusPublished - 2015

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • My Favorites

Cite this

The p-adic analytic subgroup theorem revisited. / Fuchs, Clemens Josef; Pham, Duc Hiep.

In: P-adic numbers, ultrametric analysis, and applications, Vol. 7, No. 2, 2015, p. 143-156.

Research output: Contribution to journalArticleResearchpeer-review

@article{4ccbaa048471428ba6ffa2a90aca649c,
title = "The p-adic analytic subgroup theorem revisited",
author = "Fuchs, {Clemens Josef} and Pham, {Duc Hiep}",
year = "2015",
doi = "10.1134/S2070046615020065",
language = "English",
volume = "7",
pages = "143--156",
journal = "P-adic numbers, ultrametric analysis, and applications",
issn = "2070-0466",
publisher = "Springer Science + Business Media",
number = "2",

}

TY - JOUR

T1 - The p-adic analytic subgroup theorem revisited

AU - Fuchs, Clemens Josef

AU - Pham, Duc Hiep

PY - 2015

Y1 - 2015

U2 - 10.1134/S2070046615020065

DO - 10.1134/S2070046615020065

M3 - Article

VL - 7

SP - 143

EP - 156

JO - P-adic numbers, ultrametric analysis, and applications

JF - P-adic numbers, ultrametric analysis, and applications

SN - 2070-0466

IS - 2

ER -